# SDR AALA20171027009

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 18,428 hours, 7,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A1310
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  WEAR DAMAGE ON THE NR 1 SEAT TRACK, JUST FORWARD OF THE EXPANSION JOINT, AT FUSELAGE STATION 521.45, LBL45.  REPAIRED SEAT TRACK PER SRM 51-10-02 AND EA 274535.
